# SDR ASAA1159366

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 11,520 hours, 3,708 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Sys
- Condition: Malfunctioned
- Location: Apu
- Part time: 2,897 hours, 4,301 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ATTEMPTED TO START THE APU NO LIGHT OFF THEN THE "FAULT" LIGHT ILLUMINATED.  AFTER APPROX 5 MINUTES THE FAULT LIGHT WENT OUT.  PERF APU BITE CHECK FOUND FAULT CODE 49 41011 NO FLAME SHUTDOWN LOGGED ACCOMP FAULT ISOLATION PROCDEURES NO FAULTS.  AS PRECAUTIONARY REMOVED AND REPLACED APU IGNITOR UNIT PER M/M 49 41 31 AND ALSO REMOVED AND REPLACED APU IGNITOR LEAD AND PLUG PER M/M 49 41 52 AND 49 41 51 OPS CHECKS NORMAL.
